Can you overdose on Soma?

Soma is a highly reliable and highly effective drug when it comes to treating muscle injuries. It helps relax the injured muscle and thus enables it to recover more quickly. It is a most used medications and among the sportsmen as well. However, if you do not follow the instructions from your doctor it might easily happen that you take too much of the medication and experience the symptoms of an overdose.

Although Soma is a very safe medication, you should be aware of the consequences you might cause with an overdose and of the overdose symptoms. The symptoms will, of course, vary according to the amount of the drug that you have taken in and generally on your overall health condition. Some of the most common symptoms are slow and heavy breathing, decrease in blood pressure, hallucinations or delirium, seizures, blurred vision, uncontrollable eye movement, uncontrollable muscle contractions, widened pupils, muscle coordination problems, unexplained euphoria, rigidity and headache. The reports of coma and life loss are extremely rare, but existent and these are the cases where enormously large amount of the drug was taken in. Of course, alcohol, as well as some other medications, may increase the risk of severe symptoms of an overdose. In cases of fatal outcome, overdose was both intentional and accidental.

When it comes to the treatment of overdose and its symptoms, it will also vary depending on different factors. In case a certain amount of drug was taken recently, then the healthcare providers might use some medicines in order to prevent further symptoms or they might “pump the stomach” in which case a tube is put into your stomach to pump the contents of it out, together with the drug that your body has not yet absorbed. The treatment may also be in the form of supportive care. This means that the healthcare providers will treat the symptoms that occurred due to overdose. Some of the supportive care actions may include fluids through an intravenous line (IV), some medications used to control seizures or similar symptoms, a close monitoring of your breathing and other treatments depending on the symptoms that occur.

In case you experience any of the symptoms of Soma overdose, immediately seek medical help. It might happen that you accidentally have taken more than you should have. However, if you have taken double or more intentionally, do not wait for the symptoms to occur and immediately seek medical help.

To sum up, overdose on Soma is possible, just like with any other medication, if you take too much of it. Now that you know what the symptoms are, in case you experience any, do not wait any longer and immediately seek medical help for if overdose with extremely large amounts of drug is not treated it may even have a fatal outcome. In order to avoid all these dangerous situations, make sure to strictly follow your doctor’s prescription. In that case, you will have nothing to worry about and Soma will do its work properly.